This is an odd question, and I'm sorry if anyone is offended but rather than waste my GP's time for no reason I thought I'd ask the lovely ladies here about this.
You see, story is that I'm on a mini-pill (contraceptive) that stops periods in most women. The same was so for me, no periods for the last 5 years. Until 3 weeks ago then out of the blue; a period.
Now that in itself wasn't a major headache. I didn't get any cravings, no apparent water retention, cramps etc.. The thing is, my period seems here to stay. Yup, that's right. It's not left yet, and is more than over staying it's welcome.
The worse thing seems to be that while it's light, I've in the last 3 days been having those normal period problems. So I've gained 2lbs in water weight, I have cramps, cravings and I'm getting miserable.
I just wanted to know if anyone had been through this, or know why it may be that my periods have kick-started and not stopped yet. It's very frustrating, and even more so that it's messed up my weigh-in this week.